Responses

  • 11 days ago

    RE: Type 2 Diabetes

    Based on just a couple readings, good, bad really can't be surmised. Yet.

    When taking diabetes medications for the first time, your doctor requires time to "dial in" a safe average blood sugar level, hopefully, below A1C 6.7 or lower. The danger for new patients taking any diabetes meds for the first time is if your blood sugar is too low (hypoglycemia). Readings less than 70, "normally", warrant immediate notification of your physician...

    How do I know if your blood sugar is too high or too low?

    Early symptoms of LOW blood sugar may include:

    Sweating.
    Feeling nervous, shaky, and/or weak.
    Extreme hunger
    Nausea
    Dizziness and headache
    Blurred vision
    Confusion
    Blood sugar is less than 70 mg/dL


    Early symptoms of HIGH blood sugar may include:

    Increased thirst
    Increased urination
    Fatigue
    Headaches
    Weight loss
    Blood sugar more than 180 mg/dL

    The bottomline: Don't stress on numbers, early on. Focus more on how you feel, instead. If you don't feel good or you feel unusually fatigued or anxious be proactive and maintain detailed logs on dates, readings, changes in diet and, especially, symptoms outside the norm.
    This information will be of great value to both you & your medical team, going forward. Good luck.